# SDR CHQA200800157

- Difficulty date: August 3, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Engine: Allsn AE3007A
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 14571518411
- Condition: Unlatched
- Location: Fuel Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3083, LGA TO GSO.  JUST AFTER TAKEOFF AT APPROXIMATELY 500FT THE CREW RECEIVED A FUELING DOOR OPEN EICAS MESSAGE.  THE MESSAGE APPEARED AND DISAPPEARED SEVERAL TIMES.  THE FLIGHT CREW COMPLETED THE APPROPRIATE QRH CHECKLISTS AND RETURNED TO LGA FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE FUEL DOOR AND FOUND THE DOOR PARTIALLY UNLATCHED.  AFTER INSPECTING THE DOOR AND LATCHES FOR DAMAGE, THE DOOR WAS CLOSED AND THERE WERE NO FURTHER DEFECTS NOTED.  (S)
